# SDR C2XA10IA239

- Difficulty date: August 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 17,506 hours, 9,417 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Relay
- Part number: 480CC01
- Condition: Burned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION A BURNING SMELL IN THE COCKPIT WAS NOTICED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE WINDSHIELD HEAT 1 CONTACTORS K0079EBC1, AND K0001 TO BE BURNT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED RELAYS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
